# SDR 98UAL900575

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLIGHT HAD EICAS ERROR/GROUND DISAGREEMENT LIGHT ILLUMINATE. EXECUTED GO-AROUND. FLAPS THEN LOCKED-OUT AT 22 DEGREES.  EMERGENCY DECLARED.  FLIGHT LANDED WITHOUT INCIDENT.  *S/D*  CAUSE:  FAILURE PROTECTION SHUTDOWN OF T/E FLAPS WAS TRIGGERED BY THE FLAP/SLAT ELECTRONIC UNIT (FSEU) SENSING A TRAILING EDGE FLAP DISAGREE CONDITION.  MAINTENANCE CLEARED ALL EXISTING FAULTS ON THE FSEU, VERIFIED PROPER OPERATION OF T/E FLAP POSITION TRANSMITTERS AND FLAP ROTARY ACTUATORS PER MM.  FINAL OPERATIONAL CHECKS PER MM FOUND ALL OK.
